Volume 57, Number 4, December 2012

                                                                                                                                                                                                                                                   

 

  S T U D I A

 

                UNIVERSITATIS BABEŞ-BOLYAI

 

                               MATHEMATICA

                                          

 

 

CONTENTS

 

 

Xuli Qi and Bo Zhou, On the hyper-Wiener index of unicyclic graphs

with given matching number . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .459

 

Saıd Abbas and Mouffak Benchohra, Fractional order partial hyperbolic

differential equations involving Caputoís derivative . . . . . . . . . . . . . . . . . . . . . . . . . . . . 469

 

Abdelouaheb Ardjouni and Ahcene Djoudi, Stability in neutral

nonlinear dynamic equations on time scale with unbounded delay . . . . . . . . . . . . . . . . . . 481

 

Cristina S. Cismasiu, The pairs of linear positive operators according

to a general method of construction . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 497

 

Anca Farcas, An asymptotic formula for Jainís operators . . . . . . . . . . . . . . . . . . . . . . . .511

 

Milos Arsenovic and Romi F. Shamoyan, Two remarks on harmonic

Bergman spaces in Bn and R+n+1 . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 519

 

Ismail Aydın, On a subalgebra of L1w(G) . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 527

 

Delia-Maria Nechita, About some links between the Dini-Hadamard-like

normal cone and the contingent one . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 541

 

Priya Raphael and Shaini Pulickakunnel, Approximate fixed point

theorems in metric spaces . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 551

 

Ana Maria Acu, Alina Babos and Petru Blaga, Some corrected

optimal quadrature formulas . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 561

 

Mohammad Zurigat, Shaher Momani and Ahmad Alawneh, Solving nonlinear oscillators

using a modified homotopy analysis method . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 579

 

Delia Goina and Oana Ruxandra Tuns (Bode), A kind of bilevel

traveling salesman problem . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 589

 

Book reviews . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 601